3 doctors weighed in:

Used to take Zoloft (sertraline) for dep/gad. Stopped because dep symptoms faded; however gad persisted. Started Zoloft (sertraline) again prescribed by doc and felt dep again?

3 doctors weighed in
Dr. Linda Callaghan
Addiction Medicine
2 doctors agree

In brief: Try a

different antidepressant.
You may want to try a serotonin-norepinephrine reuptake inhibitor but also combine it with Cognitive Behavior Psychotherapy . This will help identify the source of your depression and anxiety and the combination of medication and therapy has been proven to be beneficial.

In brief: Try a

different antidepressant.
You may want to try a serotonin-norepinephrine reuptake inhibitor but also combine it with Cognitive Behavior Psychotherapy . This will help identify the source of your depression and anxiety and the combination of medication and therapy has been proven to be beneficial.
Dr. Linda Callaghan
Dr. Linda Callaghan
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors